MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X40MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X40MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 115398
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Osteopenia/ Osteoporosis (2651)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a two stage revision arthroplasty of the left shoulder prosthesis approximately 16 months post revision arthroplasty due to infection, which caused loosening of the screws and led bone loss of the glenoid.The physician feels that the infection started after the initial surgery and that it has remained until this two stage revision when the infection was treated.No additional patient impact reported.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01510, 0001825034-2022-01512, 0001825034-2022-01515.Concomitant medical products: tem#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 044810, item#: 180552, comp lk scr 3.5hex 4.75x25 st; lot#: 453060, item#: 180550, comp lk scr 3.5hex 4.75x15 st; lot#: 296340, item#: 12-113560, compr 10mm hum fract stem pps; lot#: 438080, item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 010240, item#: 115310, comp rvrs shldr glnsp std 36mm; lot#: 140920.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay corrected information.This report will be voided and resubmitted as it is linked to an incorrect document/decision tree within our complaint handling system.The medwatch report will be reported under mfr number 0001825034-2022-01844.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVS CNTRL 6.5X40MM ST/RST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14858993
Report Number0001825034-2022-01511
Device Sequence Number17345336
Product Code KWS
UDI-Device Identifier00880304677104
UDI-Public(01)00880304677104(17)300425(10)941740
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115398
Device Catalogue Number115398
Device Lot Number941740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale